# SDR AALA202508205835

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,817 hours, 4,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT MISSING IN FORWARD FLIGHT ATTENDANT SEAT AT LEFT HAND SIDE. REPLACED MISSING FLASHLIGHT. PER AMM 25-64-00.
